# SDR FDEA201005011420

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564228
- Condition: Corroded
- Location: Bs 680-700 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS EXFOLIATION CORROSION ON STRINGER 28R BETWEEN STA 680 TO 700.  CUT OUT DAMAGED SECTION OF STRINGER 28R, 29.5" IN LENGTH IAW SRM, REV   102M 53-10-3 FIG 1 AND 51-10-1. FABRICATED (2) STRINGER SECTIONS USING BAC1498-143, 7075-T62, 18.5" AND 11" IN LENGTH, AND (2) SPLICES USING BAC1498-132, 7075-T6, 13.2500"  AND 16.5" IN LENGTH IAW SRM 53-10-3, FIG 1, DETAIL 1. INSTALLED SPLICES AND STRINGER IAW SRM 53-10-3 FIG 1, DETAIL 1.
